Skip to Content

Lipitor and neurobion interaction, I am having severe stomach pain and diarriah?

Responses (1)

Anonymous 10 Oct 2010


You are experincing serious side effect from Lipitor: stomach pain and stomach upset, you must stop taking this medication at once and contact your doctor immediately. As it is sunday, if your conditions worsen do go to the ER. Keep yourself hydrated, drink plenty of fluids.-

No results found between Lipitor and Neurobion - however, this does not necessarily mean no interactions exist. ALWAYS consult with your doctor or pharmacist.

Interactions between your selected drugs and food

atorvastatin ↔ food
Applies to: Lipitor (atorvastatin)
GENERALLY AVOID: In small studies, the consumption of large amounts of grapefruit juice was associated with significantly increased plasma concentrations of lovastatin and simvastatin and their active acid metabolites. Similar results but to a lesser degree were reported for atorvastatin. The proposed mechanism is inhibition of CYP450 3A4-mediated first-pass metabolism in the gut wall by certain compounds present in grapefruits. Increased risk of musculoskeletal toxicity (myopathy with grossly elevated creatine kinase and rhabdomyolysis with or without acute renal failure secondary to myoglobinuria) has been associated with high levels of HMG-CoA reductase inhibitory activity in plasma.

ADJUST DOSING INTERVAL: Fibers such as oat bran and pectin may diminish the pharmacologic effects of HMG-CoA reductase inhibitors by interfering with their absorption from the gastrointestinal tract.

MANAGEMENT: Patients receiving therapy with atorvastatin, lovastatin, simvastatin, or red yeast rice (which contains lovastatin) should be advised to avoid the regular consumption of large amounts of grapefruits and grapefruit juice (the manufacturers of simvastatin and lovastatin advise against ingestion of greater than 1 quart per day). Pravastatin and fluvastatin are metabolized by other enzymes and may be preferable alternatives in some individuals. Patients should be advised to immediately notify their physician if they experience unexplained muscle pain, tenderness, or weakness. In addition, they should either refrain from the use of oat bran and pectin or, if concurrent use cannot be avoided, to separate the administration times by at least 2 to 4 hours.

Take care and I hope you get well soon.-

Read more:,1661-6003#ixzz11zbxt6Kh

sinoart 11 Oct 2010

thanks a lot, its clear about lpitor but what alternative is there and does neurobion make ubdominal movements and disorder as well. thanks

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions